MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941820250
Medical Device Problem Codes Break (1069); Material Deformation (2976)
Health Effect - Clinical Codes No Consequences Or Impact To Patient (2199); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/07/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the non-calcified and non-tortuous saphenous vein graft to the obtuse marginal branch.A 2.50 x 20mm synergy xd stent was advanced to treat the lesion.However, during advancing, the shaft snapped in half just between the mid and distal portion.The device was removed and the procedure was completed with another 2.50 x 20 mm synergy stent.No patient complications were reported.
 
Additional Manufacturer Narrative
Updated: b5.Describe event or problem and d.Concomitant product/therapy.
 
Event or Problem Description
It was reported that shaft break occurred.The 80% stenosed target lesion was located in the non-calcified and non tortuous saphenous vein graft (svg) to obtuse marginal (om) branch.A 2.50 x 20mm synergy xd stent was advanced to treat the lesion.However, the mid and distal shafts snapped with very little forward pressure.The physician was not pushing in to a barrier when the system snapped.The device was pulled out and the procedure was completed with another 2.50 x 20 mm synergy stent.No patient complications were reported.It was further reported that the valve was fully opened to allow easy passage of the device and there was no resistance encountered at any stage.The shaft snapped before any kind of attempt to straighten a kinked/bent shaft were identified.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key11216334
Report Number2134265-2021-00254
Device Sequence Number3795427
Product Code NIQ
UDI-Device Identifier08714729980810
UDI-Public08714729980810
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 02/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/07/2022
Device Model NumberH7493941820250
Device Lot Number0026022859
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/07/2021
Supplement Date Received by Manufacturer01/27/2021
Initial Report FDA Received Date01/22/2021
Supplement Report FDA Received Date02/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
GUIDE EXTENSIO: 6 GUIDEZILLA CATHETER